# SDR SIMA200926705

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 20,499 hours, 18,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 14533996401
- Condition: Cracked
- Location: Pax Door
- Part time: 20,499 hours, 18,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PASSENGER DOOR INTERNAL SUPPORT BRACKET CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED THE PASSENGER DOOR INTERNAL SUPPORT BRACKET IAW EO EM-52-037.  AIRCRAFT RETURNED TO SERVICE.
